# SDR ASOA201100961

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE ANGLE CRACKED, FS 621 REAR PRESSURE BULKHEAD.  REMOVED UNSERVICEABLE ANGLE& INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-21 AND SRM 51-40-11.  MAJOR REPAIR.
